# SDR JJBA20140314007

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 33,104 hours, 45,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED STRIP MISSING FROM FLOOR LIGHTING PROXIMITY EMERGENCY ESCAPE PATH MARKING SYS ROW 1.  R & R RED STRIP.
